... affecting him???
hi lbubble,no way in the world does you taking medication have an effect on anyone.dont let anyone tell you diffrent. maybe your b/f is taking something. you need to have a serious talk with him.the only time in my 40 some years that has happened is when i was on some kind of drug.now i could be way out of line saying this but you gotta be sure he is not doing drugs. believe me sweetie when i tell you this.i know what im talking about. ask anyone,discreetly.
Hi Ibubble. Subzero58 is right on. This happened in the 90"s, but one time, I got in to my beautiful Wife's fiorinol (can't spell) pills, that she took for her migraine headaches. I loved taking them, but when it came to "that", what You are talking about, it was a NO GO, every time too. We finally figured it Out. So if I could just echo Subzero58's answer, well, he is so right. Ibubble, he may just be taking something that You are not aware of. Good luck with this issue.
Absolutely not! Your question gives me little information other than the medication you are taking and his claim of not ejaculating during intercourse. Any medication that you take cannot affect his sexual function. However, many men do not like condoms and will say they are not ejaculating or will pull out to avoid condom use assuming that you will believe this and not get pregnant. This is false. Actually the ejaculate only contains a portion of active sperm and the rest is proteins and such. On the other hand if you believe this not to be the case, some studies show that BC use can decrease a woman's sexual drive. If you are responding differently in bed with less interest then he may be claiming that your lack of interest in sex is turning him off. I suggest that you focus on the pleasure aspects in your sex life and reassure him that it is good for you and if he is not taking any medications this problem will take care of itself. Good luck.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2011 • 1 answer
Posted 9 Dec 2013 • 1 answer
Posted 18 Apr 2015 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 12 Aug 2015 • 1 answer